# SDR SWIA201844500

- Difficulty date: March 1, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 38,890 hours, 32,737 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON THE LEFT HORIZONTAL LEADING EDGE SKIN.  REPAIRED IAW REO.
